# SDR DALA2023102408754

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 83,833 hours, 21,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 1R DOOR ARMED LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: REPLACED 1R DOOR ARMED LIGHT REF B757 AMM 33-21 OPS CHK NORMAL. OK FOR SERVICE. (5155786)
